| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Bacterial Infection (1735)
| Date of Event |
05/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
Event or Problem Description
On (b)(6) 2026, the patient reported a scab near their incision site.The incision had opened and exposed part of a lead.On (b)(6) 2026, the patient had their rns system (the neurostimulator and four leads) explanted along with a wound washout.